Poisson wave trace formula for perturbed Dirac operators

Kungsman, J and Melgaard, Michael (2017) Poisson wave trace formula for perturbed Dirac operators. Journal of Operator Theory, 77 (1). pp. 133-147. ISSN 1841-7744

[img] PDF - Accepted Version
Restricted to SRO admin only

Download (162kB)

Abstract

We consider self-adjoint Dirac operators D = D0 + V(x), where D0 is the free three-dimensional Dirac operator and V(x) is a smooth compactly supported Hermitian matrix. We define resonances of D as poles of the meromorphic continuation of its cut-off resolvent. An upper bound on the number of resonances in disks, an estimate on the scattering determinant and the Lifshits-Krein trace formula then leads to a global Poisson wave trace formula for resonances of D.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Analysis and Partial Differential Equations Research Group
Subjects: Q Science > QA Mathematics
Depositing User: Richard Chambers
Date Deposited: 11 Jan 2017 17:38
Last Modified: 11 Jun 2017 06:00
URI: http://sro.sussex.ac.uk/id/eprint/66118

View download statistics for this item

📧 Request an update